# SDR 2002F00180

- Difficulty date: February 11, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N571RY
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 414472
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 2 AUXILIARY HYDRAULIC PUMPS FAILED CHECKS.  (M)
